# SDR DALA2017013100809

- Difficulty date: January 23, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 62,041 hours, 25,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 29 ABC ABOVE STOWAGE BIN INOPERATIVE.  TROUBLESHOT IAW WDM 33-51-14 AND FOUND LIGHT OPS NORMAL WITH ALTERNATE GROUND.  FOUND GROUND WIRE W3534-0056-20 UNSECURE AT GD 3960-DC. SECURED THE GROUND WIRE IAW SWPM 20-30. EMERGENCY LIGHT OPS CHECKED NORMAL.
